# SDR UPS01835999

- Difficulty date: May 15, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT WING L/E LOWER SKIN IS CORRODED BEYOND LIMITS AT XFS 372.75 TO XFS 379.  REPAIRED SKIN IAW 8110-3 APPROVED DH SK 880-554.
